# SDR AUS20010750

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: XAIN103
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) GROUND/FLIGHT RELAY BOX RELAY K0290 FAULTY.
